Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

What exactly EC pills do?

Actually, it concerns my gf. We have had a sexual adventure on the 6th, and just to be cautious, she took a Norlevo birth control EC pill. She was supposed to get her period on the 5th but i guess because of emotional stresses, it got delayed. Her last period was on the 3rd of December 2010. Yesterday, 7 Jan, she got a little yellow vaginal discharge and a bearable clitoral pain. She is sometimes getting nausea and several time got a belly pain which lasted not more than 5 minutes. Is all this normal? Her parent are not aware of her taking EC pills and she doesn t want them to know.. Hope to find a answer here.
Asked On : Sat, 8 Jan 2011
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
hi welcome to health care you done intercourse at the begining of her period and she was taking norlevo pills so there are less chance to be pregnant.but if she have regular period history so might be check pregnancy test,it might be possible that period delay because of stress.for vaginal discharge,nause,belly pain she might having vaginal infection or side effect of pills.she has to drink plenty of fluid and concern gynec for her infection.


Answered: Tue, 23 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor